It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-16-2008, 09:03 AM   #1
Junior Member
(female)
 
Join Date: Sep 2008
Location: Northport, Al, USA
Posts: 21
smith316 HB User
Question Medicine problems?????

Hi, my dr. did blood work and said that I had hypothyroidism, but I have alot of symptoms of hyperthyroidism, I go to endo dr. on Monday. I kind of hate taking medicines, just wondering if anyone has had any problems or reactions to any thyroid medicines.
Thanks
smith316

 
Sponsors Lightbulb
   
Old 11-16-2008, 10:54 PM   #2
Senior Veteran
(female)
 
Join Date: Mar 2007
Location: us
Posts: 1,693
famnd HB User
Re: Medicine problems?????

When I started on 50 mcg of Synthroid, I got heart palpitations etc. Another time I got hives from the dye in the pills. Now I just take 12 mcg of the white pill.

You should contact your Dr.- maybe run the blood tests again. Fam

 
Sponsors Lightbulb
   
Old 11-17-2008, 01:43 PM   #3
Senior Member
(female)
 
Join Date: Aug 2007
Location: usa
Posts: 297
tired47 HB User
Re: Medicine problems?????

smith316,
I too have many symptoms of Hyperthryoidism- extreme weight loss, tachycardia, heart palps, tremors... but am "borderline hypo".
Just started on synthyroid last week. Started out very slowly, 12.5. mcg. and titrating up. So far no problems, but I am still on a tiny dose.

The endo said some pt have both symptoms and do feel better once regulated.... so I am hoping and praying.
Good luck to you!!!!

Last edited by tired47; 11-17-2008 at 01:44 PM.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
New here with a CP medicine side-effect question. kdubya911 Pain Management 8 11-23-2008 08:06 PM
Why Medicine Before A Scope??? nero Acid Reflux / GERD 2 05-26-2008 09:30 PM
medicine erika74 Anxiety 4 11-28-2007 05:10 PM
Why am I taking this medicine? jimmymc Thyroid Disorders 14 05-16-2007 01:00 PM
son on new medicine gloriamomof5 ADD / ADHD 0 10-07-2006 11:50 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:00 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!